# SDR DALA2015120607420

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1136
- Part time: 1,155 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT PREVIOUS REPAIR IN AFT CARGO RT SIDE BETWEEN BS 1136-1155. CUSP WEB REPAIR IAW SRM 51-30-2, 53-05, FIG 131A-1, 51-30-5.
